# SDR 2004UALA00306

- Difficulty date: April 3, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 8,777 hours, 3,467 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO FAILED BLEED VALVE. FAN AIR VALVE CONTROL THERMOSTAT FAILED.  REPLACED FAN AIR VALVE CONTROL THERMOSTAT. OPERATIONS CHECK NORMAL.
